# SDR CALA2025050604487

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER IN-SPAR RIB FOUND A CRACK AT STAB STA 92.70 BEHIND #1 STIFFENER. FOR REF AAR N/R 9967391 SFR INFORMATION ADDED REPAIRED RH HORIZONTAL STAB IN-SPAR RIB STA 92.7 ON STIFFENER #1 IN REF TO SRM 55-10-09-2R-5.
